MathSciNet Relay Station
MathSciNet bibliographic data
MR147579 (26 #5094) 22.50 (57.40)
Borel, Armand Sous-groupes commutatifs et torsion des groupes de Lie compacts connexes. (French) Tôhoku Math. J. (2) 13 1961 216–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement